MAUDE Adverse Event Report: BARD ACCESS SYSTEMS DOT PROV 4F DL MAX TLS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS DOT PROV 4F DL MAX TLS; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A lot history review (lhr) of rebq2477 showed two other similar product complaint(s) from this lot number.Device not yet returned for evaluation.
 
Event or Problem Description
The facility reported to the sales representative that there was a leak in the catheter at the red hub/extension leg.No other information was provided.There was no harm to the patient reported.
 
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, frequency analysis, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling, and applicable manufacture records.Based on a review of this information, the following was concluded: the complaint of a leak was inconclusive because no sample was returned to bas for evaluation.Based on the description of the reported event, possible contributing factors include sharp instrument damage, material fatigue, and tensile failure; however, the lack of a returned sample prevented both confirmation of the reported event and identification of a root cause(s).Consequently, this complaint is inconclusive at this time.A lot history review (lhr) of rebq2477 showed two other similar product complaint(s) from this lot number.Device not yet returned for evaluation.
 
Event or Problem Description

Brand Name
DOT PROV 4F DL MAX TLS
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7031661
Report Number3006260740-2017-02023
Device Sequence Number16378476
Product Code LJS
UDI-Device Identifier00801741130441
UDI-Public(01)00801741130441
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Remedial Action Other,Notification
Type of Report Initial,Followup
Report Date (Section B) 02/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS9274108D
Device Lot NumberREBQ2477
Was Device Available for Evaluation? No
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer12/28/2017
Initial Report FDA Received Date11/14/2017
Supplement Report FDA Received Date02/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1